# SDR DHL2005805558

- Difficulty date: March 18, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME INBD FLANGE (2EA) MISDRILLED HOLES, STA 1420.000 L-9 L-10L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-05-05 EO NR AST 050205 DATED 02-21-05.  CLEANED, TREATED AND PRIMED MISDRILLED HOLES AREA AT STA 1420.00  L-9L TO L-10L IAW SRM 51-1-8B.  PERFORMED DETAIL VISUAL INSP.  NO CRACK FOUND.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (MS20470AD6-4) IAW EO NR AST 050205, SRM 51-1-21 PG 1.
